Doctor insights on:
Spotting With Brown Discharge
Irregular bleeding: Irregular periods are one of the most common problems obgyns treat. If this is one time problem it usually resolves on its own. If this is a recurring problem you should be evaluated. Infections ; hormonal changes can cause spotting. If there is a concern for pregnancy then do a home pregnancy test . There are many options available to help regulate the menstrual cycle. Schedule a visit. ...Read more
Discharge can be a noun or a verb; it has multiple meanings in physics, chemistry, military, and legal usage. The most common medical meaning is a substance that is being excreted. Examples: pus is the discharge from a pimple; a vaginal discharge can mean infection; an ear discharge can mean an infection of the outer ear tract; a nasal discharge ...Read more
I have been spotting red/brown discharge for over a month. I mostly discharge at night but none during the day. Should I change the time of my pill?
See your doctor : If you are consistently taking your pill at the same time every day, you shouldn't have daily spotting. It doesn't matter if you take it in the morning or at night. Check in with your doctor to try to figure out why you're having the spotting. ...Read more
Recently blood spotting and brown discharge for 7 days in the middle of my cycle. What could it be?
It's probably normal: Menstrual cycles vary from woman to woman. Around the time of ovulation, at midcycle, hormone levels are fluctuating greatly. It is not unusual to have some spotting at this time as a result. It doesn't necessarily mean anything is wrong. Skipping cycles for 2 months or more or heavy irregular bleeding require an evaluation. ...Read more
I've had really strong cramps the last 8 hours along with light spotting and brown discharge from the vaginal area and the big thing clear leakiest fr?
I got the Depo-Provera shot my first time on sept. Start spotting and brown discharge was coming out of my vagina on the 29th and hasnt stopped ever since?
This is common: Abnormal bleeding and spotting is the most common side effect of depoprovera. See your doctor if it persists. ...Read more
Need more info: This is not a problem to be diagnosed on the net. Please see your ob/gyn and find out what is going on. Hope you are better soon. ...Read more
I've been spotting red/brown discharge. Is it possible that the discharge could stop after my next period. Its been going on for over a month now.
Light spotting then brown discharge in and off for three days. Started three days before period. Normally have a 28-31 day cycle. What could it be?
- Talk to a doctor live online for free
- Brown vaginal discharge between periods with cramping and bloating
- Is something wrong with brown discharge coming out of the vagina?
- White discharge with pink spotting
- Ask a doctor a question free online
- Brown discharge mixed with white discharge
- Clear discharge with brown in it
- Brown discharge with a little blood
- Brown vaginal discharge with no odor post menopausal
- Dark brown discharge with spotting week before period infertile